# SDR ASOA2014112511772

- Difficulty date: October 31, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 31,083 hours, 28,304 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 424
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT FS 424 NEXT TO RT FWD WING TO FUSELAGE ATTACH FITTING.  REMOVED THE ANGLE IAW SRM 51-42-06 AND 51-42-21.  INSTALLED REPAIRED ANGLE IAW SRM 51-42-06 & 51-42-21.
